Vol 18 No 2 (2013)

Published: 2013-04-01

Articles

On well posed impulsive boundary value problems for p(t)-Laplacian's

Marek Galewski, Donal O'Regan
Abstract 268 | PDF Downloads 135 | DOI

Page 161-175

On solvability of boundary value problem for asymmetric differential equation depending on x ′

Armands Gritsans, Felix Sadyrbaev
Abstract 279 | PDF Downloads 140 | DOI

Page 176-190

The regions of solvability for some three point problem

Natalija Sergejeva
Abstract 266 | PDF Downloads 127 | DOI

Page 191-203

Growth models with oblique asymptote

Francois Dubeau, Youness Mir
Abstract 282 | PDF Downloads 151 | DOI

Page 204-218

On the properties of a class of polyharmonic functions

Suheil Khuri
Abstract 248 | PDF Downloads 145 | DOI

Page 219-235

Mathematical models to estimate the mass of leaf and sketch the shape of tree

Jun Wu, Yicheng Liu
Abstract 274 | PDF Downloads 169 | DOI

Page 236-249

Quadratic/linear rational spline interpolation

Erge Ideon, Peeter Oja
Abstract 305 | PDF Downloads 218 | DOI

Page 250-259

A Galerkin finite element method to solve fractional diffusion and fractional diffusion-wave equations

Alaattin Esen, Yusuf Ucar, Nuri Yagmurlu, Orkun Tasbozan
Abstract 356 | PDF Downloads 237 | DOI

Page 260-273

Convergence of the finite volume method for a conductive-radiative heat transfer problem

Karlis Birgelis, Uldis Raitums
Abstract 257 | PDF Downloads 143 | DOI

Page 274-288

Implementation of explicit Nordsieck methods with inherent quadratic stability

Michel Bras, Angelamaria Cardone, Raffaele D'Ambrosio
Abstract 271 | PDF Downloads 204 | DOI

Page 289-307